Observatorio de I+D+i UPM

Memorias de investigación
Communications at congresses:
A Rakhmanov-like theorem for orthogonal polynomials on Jordan arcs in the complex plane
Year:2010
Research Areas
  • Mathematics
Information
Abstract
Rakhmanov's theorem establishes a result about the asymptotic behavior of the elements of the Jacobi matrix associated with a measure which is defined on the interval I = [-1,1]. In this work we give a weak version of this theorem, for a measure with support on a connected finite union of Jordan arcs on the complex plane, in terms of the Hessenberg matrix, the natural generalization of the tridiagonal Jacobi matrix to the complex plane.
International
Si
Congress
International Conference on Computational and Mathematical Methods in Science and Engineering
960
Place
Almeria, Spain
Reviewers
Si
ISBN/ISSN
978-84-613-5510-5
Start Date
26/06/2010
End Date
30/06/2010
From page
491
To page
501
Proceedings of the 2010 International Conference on Computational and Mathematical Methods in Science and Engineering
Participants
  • Autor: M. del Carmen Escribano Iglesias (UPM)
  • Autor: M. Asuncion Sastre Rosa (UPM)
  • Autor: Emilio Torrano Gimenez (UPM)
  • Autor: Antonio Giraldo Carbajo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)